# SDR FDEA202308241484

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28667
- Aircraft time: 35,511 hours, 24,977 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Indicator
- Part number: 7586630
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

PDIS  953     29-02  8832     23AUG23  ROA  OPEN  U  FIRST EICAS MESSAGE WAS L HYD QTY. RAN QRH 13.1.2.  A FEW MOMENTS LATER EICAS MESSAGE L HYD SYS PRESS.  RAN QRH 13.1.5.  ***EMERGENCY DECLARED***   ENT BY:3692956 RPT BY:3692956  SHGN 23AUG23 15:32   ROA U  AMM: 29-11-17-4  FOUND DPI FOR LEFT EDP  LEAKING THROUGH  'INDICATOR'. REMOVED PRESSURE FILTER ELEMENT AND  CASE DRAIN FILTER ELEMENT. FOUND SMALL QUANTITY OF  EQUALLY SIZED METAL PARTICLES IN CASE DRAIN FILTER  AND VERY FEW SMALL EQUALLY SIZED PARTICLES OF METAL  IN PRESSURE FILTER IN REF TO 757 MM 29-11-17-4.  PER 757 MM 29-11-17-4 STEP 2 G. (3) (A) PUMP CHANGE  IS NOT NECESSARY.  SHGN 23AUG23 20:58   ROA U  AMM: 29-11-17-4  R&R BOTH FLITERS ON LEFT EDP MODULE OPS AND LEAK  CHECK GOOD  MM 29-11-17-4. ....STILL AWAITING DPI  SWITCH..
